# SDR CALA2023100602956

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 68,971 hours, 29,030 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Sta 1869 - 1923
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AVO 11164. INITIAL HOLE REWORK STARTED SEE LP 5683450.  AVO COMPLETION TO INCLUDE HFEC FOR HOLES R2, R3, R8, R10, R11, R12, R13, R14, R15, R16, R17, R18, R19, R20, R21 WILL REQUIRE ACCOMPLISHMENT POST FERRY FLIGHT. ORIGINAL LP''S ARE 5723512, 5723520, 5723541, 5723565, 5723570, 5723577, 572,3585, 5723595, 5723608, 5723615, 5723625, 5723629, 5723635, 5723638, 5723644. ACFT HAS BEEN CONFIGURED FOR FERRY PERMIT PER ECRA 5300-03015, LP 5734695 LOCK FOR MX FERRY UNLOCKING FOR UPDATES AND CLEARING REF LP 5893612 FOR WORK PERFORMED AND DIP CRITERIA.
